Alert archive / Michigan / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 65, NWS Northern Indiana

July 13, 2015Berrien County, Michigan

NWS Northern Indiana issued this severe thunderstorm warning at Jul 13, 2015, 8:24 AM EDT for Berrien County, Michigan. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2015, 8:24 AM EDT (12:24 UTC)
Expired
Jul 13, 2015, 9:00 AM EDT
In force
36 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Berrien County, MI

The radar

The Northern Indiana radar (KIWX), 86 km from the middle of the area, began a volume at 12:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 8:32 AM EDTTSTM WND DMGBaroda, MISHINGLES OFF OF THE ROOF OF A BUILDING AND A LARGE TREE UPROOTED.
Jul 13, 8:40 AM EDTTSTM WND DMGBerrien Springs, MIDELAYED REPORT. 1.5 FT DIAMETER TREE DOWNED ON A HOUSE. HEALTH OF TREE UNKNOWN. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 0.4 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2015-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2015-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
881 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

900 
WUUS53 KIWX 131224
SVRIWX
MIC021-131300-
/O.NEW.KIWX.SV.W.0065.150713T1224Z-150713T1300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
824 AM EDT MON JUL 13 2015

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BERRIEN COUNTY IN SOUTHWESTERN MICHIGAN...

* UNTIL 900 AM EDT

* AT 824 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BRIDGMAN...
  OR 10 MILES SOUTHWEST OF ST. JOSEPH...MOVING SOUTHEAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  BUCHANAN AND BERRIEN SPRINGS AROUND 840 AM EDT.
  NILES AROUND 850 AM EDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
GLENDORA...BARODA...HARBERT...TURNER SHORES...SAWYER...SHOREHAM...EAU
CLAIRE...NEW TROY...BERTRAND AND DAYTON.

THIS INCLUDES INTERSTATE 94 IN MICHIGAN BETWEEN MILE MARKERS 9 AND
25.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4201 8622 4176 8623 4176 8627 4185 8667
      4192 8660 4200 8656 4206 8652
TIME...MOT...LOC 1224Z 295DEG 46KT 4196 8659 

HAIL...<.75IN
WIND...60MPH
 
$$

JBALL
1 follow-up statement
747 
WWUS53 KIWX 131256
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
856 AM EDT MON JUL 13 2015

MIC021-131306-
/O.EXP.KIWX.SV.W.0065.000000T0000Z-150713T1300Z/
BERRIEN MI-
856 AM EDT MON JUL 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BERRIEN COUNTY
WILL EXPIRE AT 900 AM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4201 8622 4176 8623 4176 8627 4185 8667
      4192 8660 4200 8656 4206 8652
TIME...MOT...LOC 1254Z 295DEG 46KT 4196 8659 

$$

JBALL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 7:39 AM EDT, 45 minutes earlier.

Area forecast discussion, Jul 13, 7:39 AM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
739 AM EDT MON JUL 13 2015

.SYNOPSIS...
ISSUED AT 735 AM EDT MON JUL 12 2015

CHANCES FOR SHOWERS AND THUNDERSTORMS WILL MOVE FROM WEST TO EAST
THIS MORNING THROUGH MIDDAY. THE GREATER RISK FOR SEVERE STORMS
ALONG WITH HEAVY RAIN AND FLOODING COULD DEVELOP LATER THIS
EVENING INTO EARLY TONIGHT. DAMAGING WINDS APPEARS TO BE THE
PRIMARY HAZARD. AFTERNOON HIGHS WILL BE AROUND 80 IN SOUTH CENTRAL
MICHIGAN TO THE UPPER 80S INTO NORTHWEST AND WEST CENTRAL INDIANA.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 458 AM EDT MON JUL 13 2015

INTERESTING CONDITIONAL SEVERE EPISODE IN THE MAKE WITH NOTABLE
VARIABLES WHICH INCLUDE ONGOING SEVERE UPSTREAM CONVECTION ACRS
SRN/CNTL WI AND RESULTANT OUTFLOWS/BOUNDARIES AND CONVECTIVE
RENEWAL TIMING UPSTREAM BY MID/LATE AFTN WITH LOW POTNL FOR
DUAL/CONSECUTIVE CONVECTIVE COMPLEXES WITH THE LATTER NOT TO TRACK
THROUGH REGION UNTIL EARLY TUE AM...SEVERAL HOURS AFTER FIRST.
WILL FOCUS PRIMARILY ON THE FIRST TWO EPISODES WITH MAINTENANCE OF
CONVECTION FAVORED ALONG SHARP INSTABILITY/ISODROSOTHERMAL
GRADIENT WHICH SHOULD FOCUS WI BOWING SEGMENT APEX OF WI SQUALL
LINE ADVANCEMENT MORE RIGHT/SRLY WITH TIME...ADVANCING INTO WRN
CWA AFTER 12 UTC. STRENGTHENING WNWLY STEERING FLOW SHOULD ALSO
ALLOW EWD SPREAD THROUGH SCNTL CWA THROUGH AM HOURS AS STORMS
BECOME ELEVATED INTO ERN FRINGES OF WARM ADVECTION LEAF. PRIMARY
COMPOSITE OUTFLOW CORE TO LIKELY EXTEND NW/SE FM NRN IL TO WCNTL
IN. ESTABLISHED RICH POOL OF LWR/MID 70S SFC DPS ACRS MID MS VLY
WITH ERN BOUNDARY THROUGH NERN IL TO SRN IN. AS UPSTREAM SWRLY
FLOW STRENGTHENS LATER TODAY STRONG THETA-E ADVECTION INTO
SWRN/SRN CWA...ENHANCED FURTHER BY EFFECTIVE CNTL IL
EVAPOTRANSPIRATIVE PROCESSES...WILL FOCUS STRONG SFC BASED
INSTABILITY RESERVOIR /5000+ J/KG IN SWEPT ARC S-SW- W-NW OF CWA
BY MID/LATE AFTN. MEANWHILE STRENGTHENING AND VEERING MID
TROPOSPHERIC FLOW TO 50-60KTS. FOCUS FOR INITIATION UPSTREAM ACRS
WI IN MID/LATE AFTN HOURS APPEARS TIED TO EJECTION OF DUMBELLED
SHORTWAVE FEATURE ACRS NRN MN TIED TO PRESENTLY REXED WAVE NEAR
ND/SASK/MAN BORDERS. AS LEAD SHORTWAVE ENTERS RAPID CONFLUENCY
BTWN HUDSON BAY VORTEX AND STOIC NRN TX RIDGE. SHOULD BE
SUFFICIENT INDUCEMENT TO CONVECT WITH SUBSEQUENT/RAPID
INTENSIFICATION...WITH EVOLUTION INTO LINEAR SEGMENT/S/ BY EVENING
AND ENTRY INTO NWRN/WRN CWA BYND 00 UTC. DEEP LYR SHEAR ON ORDER
OF 45 KTS FAR SWRN CWA TO 30 KTS NE ALONG WITH PRESENTATION OF
INSTABILITY FAVORS SWRN/SRN CWA FOR SEVERE WITH DAMAGING WIND
GUSTS LARGEST RISK GIVEN MID LEVEL SPEEDS ENTRAINED INTO REAR
INFLOWS. HIGHLY CONDITIONAL NATURE OF THIRD LATE PD 2 EPSIODE TOO
UNCERTAIN AND DWINDLE SCT TSRA/HIR SHRA POPS TO CHC BYND 06 UTC.
LACK OF STRONG DESTABILZATION DOWNSTREAM OF CONVECTION TRAVERSING
SRN LK MICHIGAN SHOULD KEEP STORMS ACRS NERN CWA BLO SVR LIMITS.

&&

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 458 AM EDT MON JUL 13 2015

LONG TERM FORECAST FAIRLY QUIET FROM A RELATIVE PERSPECTIVE. MAIN
VORTICITY LOBE AND ASSOCIATED SECONDARY LOW LEVEL FRONTAL BOUNDARY
WILL PUSH THROUGH OUR AREA DURING THE DAY TUESDAY. PRIMARY THETA-E
RIDGE LONG GONE BY THAT POINT BUT ENOUGH RESIDUAL MOISTURE TO TOUCH
OFF SCT/NUM SHOWERS...ESPECIALLY IN OUR SOUTHERN ZONES. ALSO SOME
MARGINAL INSTABILITY IN THOSE SOUTHERN COUNTIES SO WOULD NOT BE
SURPRISED TO SEE SOME EMBEDDED THUNDER. QPF AMOUNTS WILL BE FAIRLY
LIGHT BUT THE HIGHEST AMOUNTS (0.25-0.5 INCHES) WILL BE IN THE SOUTH
AND MAY PROLONG FLOODING DUE TO SHORT TERM CONVECTION.

WED/THURS STILL LOOKING DRY AS GREAT LAKES RECEIVE A HEALTHY DOSE OF
AVA/SUBSIDENCE IN THE WAKE OF DEPARTING TROUGH AXIS. NORTHEAST FLOW
WILL YIELD A SLIGHT COOL DOWN BUT THERMAL PROFILES NOT PARTICULARLY
COLD AND WILL BE AT LEAST PARTIALLY OFFSET BY A FAIR AMOUNT OF SOLAR
INSOLATION. KEPT HIGHS IN THE UPPER 70S TO AROUND 80F. RETURN TO
MORE ACTIVE WEATHER BY THE END OF THE WEEK AS A MUCH WARMER AND
MOISTURE-LADEN AIRMASS FOLDS BACK INTO THE OHIO VALLEY COURTESY OF
STALWART SOUTHERN PLAINS RIDGE. WESTERLY MID/UPPER LEVEL FLOW WILL
BRING ANOTHER PARADE OF LOW AMPLITUDE SYSTEMS INTO THE WEEKEND BUT
(NOT SURPRISINGLY) MEDIUM RANGE MODELS CONTINUE TO STRUGGLE
IMMENSELY WITH EXACT TIMING AND PLACEMENT. WILL CONTINUE TO HOLD
WITH LOW CHANCE POPS UNTIL DETAILS CAN BE SORTED OUT.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 730 AM EDT MON JUL 13 2015

UPSTREAM CONVECTION INVOF KSBN AND LINEAR COMPLEX OVR SRN LK MI
REQUIRES TSRA MENTION FROM START AT KSBN THROUGH 15 UTC. TIMING OF
LINE TO KFWA ROUGHLY AROUND 15 UTC. PERTURBED MOIST BOUNDARY
LAYER AND PRECIP SHOULD CONTINUE TO SUPPORT FUELING/ALTERNATE CIGS
IF NOT BRIEF IFR UNTIL PASSAGE OF TSRA. THEREAFTER...GREAT DEAL OF
UNCERTAINTY ESPECIALLY WITH RESPECT TO TIMING AND POTNL FOR
RENEWED CONVECTION. FOR NOW COVER WITH VCTS AT 02/04 UTC FOR
KSBN/KFWA RESPECTIVELY.
&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR INZ003-012-013-015-
     020-022>027-032>034.

MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...MURPHY
SHORT TERM...MURPHY
LONG TERM...AGD
AVIATION...MURPHY

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jul 13, 5:40 AM EDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
540 AM EDT MON JUL 13 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-140945-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
540 AM EDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS MORNING...PRIMARILY WEST OF
INTERSTATE 69. WHILE WIDESPREAD SEVERE STORMS THIS MORNING ARE NOT
ANTICIPATED...A FEW STORMS COULD PRODUCE SEVERE WIND GUSTS TO 60
MPH...ESPECIALLY WEST OF ROUTE 31.

THE GREATER RISK FOR SEVERE STORMS APPEARS TO BE FROM THIS EVENING
UNTIL ABOUT 2 AM. THE PRIMARY RISK IS DAMAGING THUNDERSTORM WINDS
AND HEAVY RAINFALL THAT MAY PRODUCE FLOODING. THE GREATEST THREAT
AREA IS ALONG AND SOUTH OF A BENTON HARBOR TO FORT WAYNE TO
FINDLAY LINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE ON TUESDAY AND AGAIN LATER THIS WEEK.
SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-140945-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
540 AM EDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY...ESPECIALLY THIS MORNING AND AGAIN THIS
EVENING INTO EARLY TONIGHT. WIND GUSTS OF 40 KNOTS OR GREATER
ALONG WITH LOCALLY HIGH WAVES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY AND AGAIN LATER THIS WEEK.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Special weather statement, Jul 13, 5:42 AM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
542 AM EDT MON JUL 13 2015

INZ005>009-016>018-024>027-032>034-MIZ079>081-OHZ001-002-004-005-
015-016-024-025-131230-
ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-KOSCIUSKO-WHITLEY-ALLEN IN-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-ST. JOSEPH MI-
BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-
PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...
KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...WARSAW...
WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...
SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
LITCHFIELD...JONESVILLE...BRYAN...WAUSEON...ARCHBOLD...FAYETTE...
SWANTON...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...
LIBERTY CENTER...PAULDING...ANTWERP...MELROSE...OTTAWA...
PANDORA...KALIDA...FORT JENNINGS...VAN WERT...DELPHOS...
OHIO CITY...LIMA...SPENCERVILLE
542 AM EDT MON JUL 13 2015

...PATCHY DENSE FOG DURING THE MORNING COMMUTE...

PATCHES OF DENSE FOG WITH VISIBILITIES UNDER A QUARTER OF A MILE
WILL PERSIST THROUGH 8 AM. USE LOW BEAM HEADLIGHTS...SLOW DOWN AND
BE PREPARED FOR RAPIDLY REDUCED VISIBILITIES. LOW LYING AREAS AND
AREAS NEAR WATER WILL BE MOST PRONE FOR DENSE FOG FORMATION. THE
FOG IS EXPECTED TO QUICKLY LIFT AFTER 8 AM.

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:34 AM EDTAreal Flood AdvisoryIWXBerrien, Cass3 hr
Jul 13, 8:37 AM EDTAreal Flood AdvisoryIWXBerrien, Cass3 hr
Jul 13, 8:45 AM EDTSevere Thunderstorm WarningIWXBerrien, Cass, Saint Joseph45 min
Jul 13, 9:17 AM EDTAreal Flood AdvisoryIWXSaint Joseph3 hr
Jul 13, 9:19 AM EDTSpecial Weather StatementIWXBranch, Saint Joseph26 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.